# SDR UALA2010030800778

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,166 hours, 10,095 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Seat 2b Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-C PAX SEAT 2B FWD EMERGENCY LIGHT ASSY BROKEN.   REPLACED PAX SEAT EMERGENCY LIGHT ASSY AND OPS CK'D GOOD.
